# SDR 2021FA0000071

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: General aviation
- Aircraft: N9347T
- Make and model: Cessna 172S
- Aircraft serial: 172S11166
- Aircraft time: 3,244 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: APS16404000
- Part serial: B467C19I7ANN
- Condition: Cracked
- Location: Mlg
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION A CRACK WAS FOUND ON THE SURFACE OF THE BRAKE DISC.
